Karen’s Story – Levaquin Side-Effects

Karen FQwall

Karen’s story: I was given Levaquin in an IV for a back procedure on December 9, followed up with 750 MG Levaquin for 5 days. By the second day, my right calf hurt and by the 4th day, I could no longer walk. The pain management PA told me it was fibromyalgia or the flu–still will not admit that it is the Levaquin. I will never go back there. I cannot sleep, cry all the time, and have excruciating muscle, nerve and tendon pain and it feels like electric shocks are traveling all over my body. I had a total knee replacement October 19 and the pain from this is worse than the pain from my knee replacement recovery. I don’t know what to do other than drinking detox teas, taking epsom salt baths and making vegetable juices that are supposed to have anti-imflammatory properties in them. I see my primary doctor tomorrow and am hoping she can help. She is more of a natural medicine doctor.

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s